Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

FemaleOnAccutane

Member
  • Total Reviews

    0
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

1 Neutral

About FemaleOnAccutane

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I got them too! My derm said it was eczema and prescribed an ointment that really helped.
  2. Has anyone experienced a missed period from being on isotrenion if so when did it resume?
  3. For me i felt around third day and just kept getting worse....
  4. Going on 3rd month on Isotrenion. Derm is switching from the brand Clarus to something that will better absorb. I wanted to know if it matters if I switch brands in the middle of my course? I had a really bad initial break out and I'm finally starting to become clear... Don't wanna go through that again!
  5. Hi there from the moisturizers that i have tried i really like the Cetaphil one. However sometimes my skin is really raw and even that can sting a bit. If you can splurge i really like the Josie Maran Argan Oil it's very soothing. It's quite pricey but a little goes along way. Definitely worth it in my opinion. Good luck on your journey.
  6. Hi there... You mentioned accutane affecting your mental health. I was wondering if it went away completely after stopping accutane and if so how long did it take?
  7. Reaching 2nd month on accutane. Feeling depressed and anxious... Wondering if the depression will go away once I'm done my 6 month course. Any feedback?
  8. Honestly i add a bit of Josie maran argan oil to my existing foundation routine and it works like a charm
  9. Yes, my derm told me it's eczema & prescribed an ointment that really helped!
  10. I've been on 80mg of Accutane for a little over a month. I had very mild/moderate acne before Accutane. Since starting Accutane my acne went from mild to severe!!! My skin looks the worst it's ever looked & it's super painful. I'm embarrassed to leave the house... My question is... Is there any medication you have taken with Accutane to help subside the initial breakout
  11. I've been on Accutane for 15 days and have got every side effect imaginable. I've gotten persistent headaches, nausea, vomiting, yeast infection, diarrhea, stomach cramps, lower back pain, weird stomach gurgling and my skin is completely freaking out and my skin is the worst it's ever been! Will thing's get better or will i experience these until my treatment is complete? I don't know if i can do this for 6 months. Any advice would be very much appreciated.
×